# SDR FDEA201108183326

- Difficulty date: August 18, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 720c-720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L CORRODED, BS 720C-720D.  CUT OUT DAMAGE IAW SRM 53-10-3 FIG 1. FABRICATED REPAIR PARTS IAW SRM 53-10-3 FIG 1. INSTALLED IAW SRM 51-30-2 REV 103.
